About this Journal Submit a Manuscript Table of Contents
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 617678, 26 pages
http://dx.doi.org/10.1155/2012/617678
Research Article

Bayesian Approach to Zero-Inflated Bivariate Ordered Probit Regression Model, with an Application to Tobacco Use

1Department of Economics, Andrew Young School of Policy Studies, Georgia State University, P.O. Box 3992, Atlanta, GA 30302, USA
2Department of Epidemiology and Biostatistics, College of Public Health, University of South Florida, Tampa, FL 33612, USA

Received 13 July 2011; Revised 18 September 2011; Accepted 2 October 2011

Academic Editor: Wenbin Lu

Copyright © 2012 Shiferaw Gurmu and Getachew A. Dagne. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiferaw Gurmu and Getachew A. Dagne, “Bayesian Approach to Zero-Inflated Bivariate Ordered Probit Regression Model, with an Application to Tobacco Use,” Journal of Probability and Statistics, vol. 2012, Article ID 617678, 26 pages, 2012. doi:10.1155/2012/617678